# SDR AALA202106239018

- Difficulty date: June 19, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N827NN
- Make and model: Boeing 737823
- Aircraft serial: 33209
- Aircraft time: 33,964 hours, 13,865 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: LOUD SQUEAL FROM FLIGHT DECK WINDOWS WHILE CLIMBING FROM 3,700 THROUGH 10,000 FT, FLIGHT RETURNED TO FIELD. REPLACED L1 AND R1 (AALA202106239019) WINDOWS IAW WORKCARDS 08L21056003 AND 08L21056004, LEAK AND OPS CHECK GOOD.
